badge image

Enroll For Free Now & Improve Your Performance.

×
User Icon
User Icon
User Icon
User Icon
User Icon

Thank you for registering.

One of our academic counsellors will contact you within 1 working day.

Please check your email for login details.
MY CART (5)

Use Coupon: CART20 and get 20% off on all online Study Material

ITEM
DETAILS
MRP
DISCOUNT
FINAL PRICE
Total Price: Rs.

There are no items in this cart.
Continue Shopping
Menu
Grade: 10

                        

Why excess of insulin harmone led to comaI am reading reference book of biology of S.Chand From the topic`harmone`,I got problem on this question

3 years ago

Answers : (1)

Vasanth SR
askIITians Faculty
1310 Points
							if a person accidentally injects too much insulin, cells will take in too much glucose from the blood.This leads to abnormally low blood glucose levels (hypoglycemia).The body reacts to hypoglycemia by releasing stored glucose from the liver in an attempt to bring the levels back to normal.However, persistently low glucose levels in the blood can make a person feel ill.

Unlike other cells in the body, nerve cells depend almost entirely on glucose as a source of energy. When the glucose level is too low, the majority of the symptoms result from these nerves not functioning properly. The brain is particularly affected by low glucose levels.Symptoms include dizziness, confusion and even coma in severe cases.
3 years ago
Think You Can Provide A Better Answer ?
Answer & Earn Cool Goodies


Course Features

  • 731 Video Lectures
  • Revision Notes
  • Previous Year Papers
  • Mind Map
  • Study Planner
  • NCERT Solutions
  • Discussion Forum
  • Test paper with Video Solution


Course Features

  • 728 Video Lectures
  • Revision Notes
  • Test paper with Video Solution
  • Mind Map
  • Study Planner
  • NCERT Solutions
  • Discussion Forum
  • Previous Year Exam Questions


Ask Experts

Have any Question? Ask Experts

Post Question

 
 
Answer ‘n’ Earn
Attractive Gift
Vouchers
To Win!!! Click Here for details